# SDR AALA20150515002

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 95,961 hours, 15,009 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB CREW REPORTED WEATHER RADAR INOPERATIVE.  R & R WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
